# SDR DALA2024012501135

- Difficulty date: January 22, 2024
- Submitted: January 25, 2024
- Operation: Air carrier
- Aircraft: N343NW
- Make and model: Airbus A320-212
- Aircraft serial: 387
- Aircraft time: 90,586 hours, 40,706 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: UNKNOWN
- Condition: Malfunctioned
- Location: Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3243 DISC: DONT WORK CORRECTLY DOOR DAMPER 831 (DAMPER FUNCTION ONLY). C/A: REPLACED DOOR DAMPER 831 AS PER A320 FAM AMM-52-11-14-000-001-A AND AMM-52-11-14-400-001-A. NOT FOUND LEAK. RII INSPECTION COMPLETE. (LP: 0165849)
